Please use this identifier to cite or link to this item:
Title: Risk and capital structure in the regulated firm
Authors: De Fraja G
Stones, C
De Fraja G
First Published: Jul-2004
Citation: JOURNAL OF REGULATORY ECONOMICS, 2004, 26 (1), pp. 69-84
DOI Link: 10.1023/B:REGE.0000028014.01009.ed
ISSN: 0922-680X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.